# SDR 2002UALA00447

- Difficulty date: March 13, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 37,601 hours, 25,771 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 1819
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO BURNING ODOR.  FORWARD COFFEEMAKER HEATING ELEMENT MALFUNCTIONED.  REPLACED COFFEEMAKER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
